International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 10, Pages 627-633
doi:10.1155/S0161171202109215

The monad induced by the hom-functor in the category of topological spaces and its associated Eilenberg-Moore algebras

Koena R. Nailana

Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa

Abstract

We discuss the monad associated with the topology of pointwise convergence. We also study examples of the Eilenberg-Moore algebras for this monad.